# SDR UALA2009100203093

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 55,050 hours, 19,358 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  THREE MINUTES PRIOR TO LANDING F/A REPORTED ACRID SMELL IN LAST THREE ROWS, GONE ON LANDING.  SAMC TEXT:  FA'S REPORTED ACRID RUBBER TYPE SMELL IN LAST 3 ROWS OF COACH, NO SMELL IN AFT GALLEY NOTED.  FLT CREW CHECKED AREA AFTER LANDING, NO DEFECTS NOTED, NO SMELL NOTED.  EXTERIOR WALKAROUND DETECTED NO DEFECTS.  NO SMELL NOTED IN COCKPIT AT TIME OF OCCURRENCE.  INBOUND CAPT CHECKED AFT CABIN AFTER ARRIVAL, NO UNUSUAL ODOR PRESENT.  CHECKED ALL SEAT SEB'S AND PCU'S, ALL AFT GALLEY COMPONENTS, ALL CABIN LIGHTING IN THE AREA, NO DEFECTS NOTED.  ALSO DROPPED CEILING PANELS AND CHECKED OVERHEAD, NO DEFECTS NOTED.  RAN PACKS AND NO UNUSUAL ODORS PRESENT.
